Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/75250


Title: A comment on ";on the Mitchell similarity measure and its application to pattern recognition"
Authors: Tung, C.-T.;Liu, S.;Wang, Bonnie Shuan
Contributors: 地政系
Keywords: Differentiability properties;Intuitionistic fuzzy sets;Pattern recognition problems;Similarity measure;Fuzzy sets;Pattern recognition
Date: 2013-04
Issue Date: 2015-05-21 16:49:19 (UTC+8)
Abstract: We provide a careful analysis of the similarity measures of Mitchell [Mitchell, H.B., 2003. On the Dengfend-Chuntian similarity measure and its application to pattern recognition. Pattern Recognition Lett. 24, 3101-3104] and Julian et al. [Julian, P., Hung, K.C., Lin, S.J., 2012. On the Mitchell similarity measure and its application to pattern recognition. Pattern Recognition Lett. 33, 1219-1223] for Julian's application to pattern recognition problem. In this paper we will first point out that the similarity measure of Julian et al. (2012) does not satisfy the system of axioms for similarity measures and then provide a counter example to support our assertion. Second, we will show that foundation that the differentiability property1 proposed by Julian et al. (2012) is questionable, hindering the progress of the similarity measure. Our analysis should help researchers to realize new similarity measures under intuitionistic fuzzy sets environment. © 2012 Elsevier B.V. All rights reserved.
Relation: Pattern Recognition Letters, 34(5), 453-455
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.patrec.2012.11.010
Appears in Collections:[地政學系] 期刊論文

Files in This Item:

File Description SizeFormat
453-455.pdf180KbAdobe PDF633View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing